The duals of generic space curves and complete intersections

J.W. Bruce

    Research output: Contribution to journalArticle (journal)peer-review


    In a previous paper we discussed the duals of generic hypersurfaces: both smooth hypersurfaces in n and algebraic hypersurfaces in real or complex projective space n. In this note we show how to extend the methods of [1] to cover the case of complete intersections in n and preface this with a brief discussion on the contact of space curves in n with planes. We shall use the notation of [1].
    Original languageEnglish
    Pages (from-to)259-263
    JournalProceedings of the Edinburgh Mathematical Society (Series 2)
    Issue number2
    Publication statusPublished - 1983


    Dive into the research topics of 'The duals of generic space curves and complete intersections'. Together they form a unique fingerprint.

    Cite this